# SDR DALA2016050303558

- Difficulty date: May 2, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS IN COUNTERSINK, 3 HOLES NON ADJACENT AT FUEL ACCESS DOOR 620JB.  FUEL ACCESS DOOR WAS REPAIRED IAW SRM 57-10-01, CONDITION II.
